Heavy Snow, Southern Oxford
- When
- February 8, 7:00 AM EST to February 9, 6:00 PM EST
- Where
- Southern Oxford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.500, -70.757 (the zone’s center; the record gives no point)
An area of low pressure developed rapidly off the Carolina coast late on the 7th and early on the 8th. The storm moved very slowly northeast during the 8th and 9th as it continued to intensify.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GYX wrote it up.
An area of low pressure developed rapidly off the Carolina coast late on the 7th and early on the 8th. The storm moved very slowly northeast during the 8th and 9th as it continued to intensify. By the morning of the 10th, the storm was located just to the east of Nova Scotia. The storm brought heavy snow, high winds, and blizzard conditions to the state. Snowfall amounts were generally 18 inches or more in coastal and interior zones where blizzard conditions caused considerable blowing and drifting snow. In the mountains and foothills, snowfall amounts were in the 4 to 18 inch range. Most of coastal Maine had blizzard conditions for 9 to 12 hours with interior areas reporting blizzard conditions for 3 to 10 hours.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Feb 8, 6:55 AM EST, 5 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
655 AM EST FRI FEB 8 2013
.SYNOPSIS...
LOW PRESSURE WILL RAPIDLY INTENSIFY AS IT MOVES UP THE EAST COAST
TODAY THROUGH TONIGHT. LOW PRESSURE WILL TURN EAST PASSING WELL
SOUTH OF NOVA SCOTIA SATURDAY THROUGH SATURDAY NIGHT AS HIGH
PRESSURE BUILDS IN FROM THE WEST. HIGH PRESSURE WILL CREST OVER THE
REGION ON SUNDAY AND WILL SHIFT OFFSHORE SUNDAY NIGHT. LOW PRESSURE
LIFTING NORTHEAST OUT OF THE GREAT LAKES WILL DRIVE A COLD FRONT
TOWARD THE REGION ON MONDAY. THE FRONT WILL PUSH OFFSHORE MONDAY
EVENING AS LOW PRESSURE SLOWLY CROSSES SOUTHERN CANADA THROUGH
TUESDAY. A WEAK RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION
TUESDAY NIGHT THROUGH THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
***SIGNIFICANT WINTER STORM TO IMPACT AREA THROUGH SATURDAY...WITH
BLIZZARD CONDITIONS LIKELY ON THE COASTAL PLAIN LATE TONIGHT
THROUGH SATURDAY***
650 AM UPDATE...ONLY CHANGE TO THE GOING FORECAST EARLY THIS MORNING
WAS TO ENHANCE SNOWFALL TOTALS FOR THIS MORNING ALONG THE IMMEDIATE
SOUTHERN MAINE COAST SOUTHWARD TO THE SEACOAST OF NEW HAMPSHIRE.
THIS DUE TO COASTAL FRONT/OES ENHANCEMENT. VERY HIGH RATIO STUFF
THAT WILL ADD UP QUICKLY BUT BE MORE OF A NUISANCE THAN ANYTHING
ELSE. OTHERWISE...NO SIGNIFICANT CHANGES.
PREVIOUS DISCUSSION...
OVERNIGHT MODEL GUIDANCE HASN/T CHANGED MUCH SINCE THE YESTERDAY.
WE ARE STILL LOOKING AT SOME NOTABLE MODEL SPREAD BETWEEN THE
GFS...NAM...AND ECMWF IN TERMS OF HOW FAR NORTH AND WEST THE
HEAVIEST SNOWFALL WILL GET. THE ECMWF HAS SHOWN REMARKABLE RUN-TO-
RUN CONSISTENCY WITH THIS SYSTEM AND WAS AGAIN THE PREFERRED MODEL
FOR QPF AND SNOW FIELDS. THIS CONTINUES TO RESULT IN HEAVIEST
SNOW AMOUNTS ON THE COASTAL PLAIN.
THE MAIN CHANGE WITH THIS FORECAST PACKAGE ISSUANCE WAS TO
INCREASE WINDS A LITTLE BIT FURTHER WESTWARD TO INCLUDE ALL OF THE
COASTAL PLAIN...WHICH RESULTED IN THE EXPANSION OF BLIZZARD
WARNINGS. IT DOESN/T REALLY MATTER WHICH FORECAST MODEL ONE
CHOOSES...THE NORTHEASTERLY LOW LEVEL JET THAN DEVELOPS ON THE
COASTAL PLAIN TONIGHT INTO SATURDAY IS VERY IMPRESSIVE...WITH 60
TO 80 KNOTS BETWEEN 2 AND 4 THOUSAND FEET. NORMALLY THESE TYPES OF
SPEEDS AT THAT LEVEL ARE RESERVED FOR SOUTHERLY LOW LEVEL JET
EVENTS IN WAA PATTERNS. THE DIFFERENCE HERE IS THAT THE POTENTIAL
FOR MIXING A GOOD CHUNK OF THESE WINDS DOWN TO THE SURFACE
IS HIGHER IN A CASE SUCH AS THIS...WITH A RAPIDLY DEEPENING LOW
PRESSURE CENTER TO OUR SOUTH AND A GRADUALLY DEEPENING BOUNDARY
LAYER OVERHEAD. GFS AND NAM BUFKIT SOUNDINGS ALLOW FOR WIND GUSTS
OF 40 TO 55 KT LATE TONIGHT ON ALL OF THE COASTAL PLAIN...WITH THE
HIGHEST POTENTIAL ON THE IMMEDIATE COAST. THIS WILL LIKELY RESULT
IN BLIZZARD CONDITIONS ALONG WITH POWER OUTAGES...POSSIBLY
SIGNIFICANT.
SNOWFALL AMOUNTS REMAIN PRETTY MUCH THE SAME AS THE PREVIOUS
FORECAST PACKAGE...WITH A LITTLE LESS IN THE FAR NORTH. THE WILD
CARD HERE WILL BE THE EXTENT AND DURATION OF ANY INTENSE MESOSCALE
BANDING AND ASSOCIATED 2-4 INCH PER HOUR SNOWFALL RATES TONIGHT.
IT LOOKS AS THOUGH THE BANDING WILL MAKE IT TO THE COASTAL PLAIN
FOR AWHILE...BUT WILL HAVE TO SEE HOW LONG IT LASTS AND HOW FAR
INLAND IT PENETRATES. IF INTENSE BANDING CAN SET UP OVER THE
AREA...THERE WILL PROBABLY BE A STRIPE OF SNOWFALL HIGHER THAN
CURRENTLY FORECAST...AS WELL AS A CHANCE FOR THUNDERSNOW.
HOWEVER...THAT REMAINS TO BE SEEN AND THE DAYSHIFT CAN HONE IN ON
THAT A LITTLE BETTER AS MODELS HOPEFULLY CONVERGE ON THIS TODAY.
THE WORST CONDITIONS ARE EXPECTED TONIGHT THROUGH SATURDAY
MORNING...WHERE IT MAY BECOME TOO DANGEROUS TO VENTURE OUT.
AS FAR AS TODAY GOES...LIGHT SNOW IS ALREADY FALLING OUT
THERE...ESPECIALLY ALONG THE COAST IN ASSOCIATION WITH A COASTAL
FRONT. A FEW INCHES WILL FALL TODAY...HOWEVER THE WORST
CONDITIONS ARE EXPECTED TONIGHT THROUGH SATURDAY MORNING...WHERE
IT MAY BECOME TOO DANGEROUS TO VENTURE OUT.
&&
.SHORT TERM /SATURDAY/...
HEAVY SNOW AND VERY WINDY CONDITIONS WILL WIND DOWN LATE MORNING
INTO THE AFTERNOON HOURS...WITH IMPROVEMENT IN CONDITIONS FORESEEN
FROM WEST TO EAST.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
LOW PRESSURE WILL ACCELERATE OFF TO THE EAST SATURDAY NIGHT WITH
HIGH PRESSURE BUILDING IN FROM THE WEST IN ITS WAKE. ANY LINGERING
SNOW SHOWERS IN FAR EASTERN ZONES SHOULD END BEFORE MIDNIGHT
FOLLOWED BY CLEARING. EXPECT WINDS TO REMAIN STRONG AND GUSTY
THROUGH THE NIGHT RESULTING IN CONSIDERABLE BLOWING AND DRIFTING
SNOW...HAMPERING CLEANUP EFFORTS.
SUNDAY LOOKING MOSTLY SUNNY WITH SEASONABLE TEMPERATURES. WINDS WILL
STILL BE GUSTY THROUGH THE 1ST HALF OF THE DAY BUT WILL GRADUALLY
SUBSIDE DURING THE AFTERNOON AND EVENING.
INCREASING CLOUDS SUNDAY NIGHT AS INTENSE LOW PRESSURE OVER THE
GREAT LAKES PUSHES AN AREA OF OVER-RUNNING PRECIP TOWARD THE
NORTHEAST. WILL LIKELY SEE MIXED PRECIPITATION MONDAY MORNING
GRADUALLY CHANGING OVER TO RAIN DURING THE DAY. WILL BE A QUICK
HITTER SO NOT LOOKING FOR MUCH IN THE WAY OF QPF...BUT WILL
CERTAINLY BE ENOUGH TO SLICK UP ROADS IN INTERIOR SECTIONS OF MAINE
AND NEW HAMPSHIRE BEFORE TEMPS EDGE ABOVE FREEZING. EXPECT MOST OF
THIS ACTIVITY TO COME TO AN END AS AN OCCLUSION PUSHES THROUGH THE
REGION MONDAY EVENING.
WILL SEE PARTIAL CLEARING DOWNWIND OF THE MOUNTAINS MONDAY NIGHT.
CLOUDS AND SNOW SHOWERS WILL PERSIST IN NORTHERN ZONES OVERNIGHT AND
INTO TUESDAY AS LOW PRESSURE SLOWLY CROSSES SOUTHERN QUEBEC.
LOW PRESSURE HEADS INTO THE MARITIMES TUESDAY NIGHT AS WEAK HIGH
PRESSURE BUILDS IN FROM THE WEST. EXPECT VARIABLE CLOUDS OVERNIGHT
AND A LINGERING CHANCE OF SNOW SHOWERS IN NORTHERN ZONES.
CLOUDS WILL PERSIST IN NORTHERN ZONES ON WEDNESDAY BUT THE REMAINDER
OF THE FORECAST AREA SHOULD SEE PARTLY TO MOSTLY SUNNY SKIES. UPPER
TROUGH PUSHING IN FROM THE WEST WILL BRING VARIABLE CLOUDS WEDNESDAY
NIGHT AND THURSDAY BUT ANY ASSOCIATED PRECIP WILL REMAIN WELL
OFFSHORE. SURFACE HIGH WILL CREST OVER THE REGION THURSDAY NIGHT
AND EARLY FRIDAY. SHOULD SEE A MOSTLY SUNNY DAY WITH TEMPS AT OR
ABOVE NORMAL.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
SHORT TERM...IFR OR LOWER CONDITIONS DEVELOP TODAY AND WORSEN
TONIGHT INTO SATURDAY IN HEAVY SNOW. IN ADDITION...NORTHEAST WIND
GUSTS MAY REACH 50 KNOTS ON THE COASTAL PLAIN LATE TONIGHT INTO
SATURDAY MORNING.
LONG TERM...VFR SATURDAY NIGHT THROUGH SUNDAY. MVFR/IFR CEILINGS
DEVELOPING MONDAY...BECOMING VFR MONDAY NIGHT. VFR TUESDAY.
&&
.MARINE...
SHORT TERM...STORM WARNINGS ARE UP...WITH THE WORST CONDITIONS
FORESEEN LATE TONIGHT INTO SATURDAY MORNING WHERE A FEW GUSTS
UPWARDS OF 70-75 KT WILL BE POSSIBLE. SEAS ON THE OCEAN ARE LIKELY
TO BUILD UPWARDS TO 30 FT OR SO BY EARLY SATURDAY MORNING.
LONG TERM...GALES LIKELY SUNDAY AND POSSIBLY AGAIN ON MONDAY.
&&
.TIDES/COASTAL FLOODING...
ASTRONOMICAL TIDES WILL BE RUNNING HIGH THIS WEEKEND AS A STRONG
COASTAL LOW MOVES SOUTH OF THE AREA. THIS WILL IMPACT TIDE CYCLES
FROM TONIGHT THRU SAT EVENING. HOWEVER...THE GREATEST IMPACT WILL
BE FELT SAT MORNING WHEN THE FORECAST TIDE WILL PEAK AT 954 AM IN
PORTLAND...AT 11 FEET. MODEL GUIDANCE ALREADY SHOWS STORM SURGES
ARE EXPECTED TO BE ON THE ORDER OF 1.5 TO 2.5 FT. THIS COMBINED
WITH BATTERING HIGH WAVES WILL PRODUCE MODERATE TO MAJOR COASTAL
FLOODING SATURDAY MORNING...ESPECIALLY ALONG THE MAINE COAST FROM
PORTLAND TO SEACOAST NH.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 4 PM EST
SATURDAY FOR MEZ007>009-012>014.
BLIZZARD WARNING FROM 6 PM THIS EVENING TO 4 PM EST SATURDAY
FOR MEZ018>022-024>028.
COASTAL FLOOD WARNING FROM 4 AM TO 2 PM EST SATURDAY FOR
MEZ023>028.
BLIZZARD WARNING FROM 2 PM THIS AFTERNOON TO 4 PM EST SATURDAY
FOR MEZ023.
NH...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 4 PM EST
SATURDAY FOR NHZ001>006.
BLIZZARD WARNING FROM 6 PM THIS EVENING TO 4 PM EST SATURDAY
FOR NHZ010-013.
WINTER STORM WARNING FROM 2 PM THIS AFTERNOON TO 4 PM EST
SATURDAY FOR NHZ007>009.
COASTAL FLOOD WARNING FROM 4 AM TO 2 PM EST SATURDAY FOR
NHZ014.
BLIZZARD WARNING FROM 2 PM THIS AFTERNOON TO 4 PM EST SATURDAY
FOR NHZ014.
MARINE...STORM WARNING FROM 7 PM THIS EVENING TO 5 PM EST SATURDAY FOR
ANZ150>154.
&&
NEAR/SHORT TERM...EKSTERHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 518 AM EST FRI FEB 8 2013 ANZ150>154-091030- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 518 AM EST FRI FEB 8 2013 ...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ007>009-012>014-NHZ001>009-091030- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP- 518 AM EST FRI FEB 8 2013 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ018>022-NHZ010-013-091030- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-STRAFFORD-INTERIOR ROCKINGHAM- 518 AM EST FRI FEB 8 2013 ...BLIZZARD WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ024>028-091030- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 518 AM EST FRI FEB 8 2013 ...BLIZZARD WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST SATURDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 4 AM TO 2 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ023-NHZ014-091030- COASTAL YORK-COASTAL ROCKINGHAM- 518 AM EST FRI FEB 8 2013 ...BLIZZARD WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM EST SATURDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 4 AM TO 2 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 445 AM EST FRI FEB 8 2013 MEZ023>026-NHZ014-081500- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...PORTSMOUTH... HAMPTON 445 AM EST FRI FEB 8 2013 ...LIGHT SNOWFALL TO MAKE FOR SOME SLIPPERY TRAVEL THIS MORNING... A FRONTAL SYSTEM LOCATED JUST OFF THE COAST OF MAINE AND NEW HAMPSHIRE IS ALLOWING FOR THE DEVELOPMENT OF LIGHT SNOW EARLY THIS MORNING. THIS SNOW IS LIKELY TO CONTINUE THROUGH THE MORNING HOURS AND MAY ADD UP TO 3 TO 6 INCHES ALONG THE IMMEDIATE COAST THROUGH NOON. THIS SNOW WILL BE EXTREMELY FLUFFY IN NATURE BUT COULD CAUSE SOME LOCALLY SLIPPERY CONDITIONS. THE MAIN EVENT WILL ARRIVE LATE THIS AFTERNOON AND ESPECIALLY TONIGHT WHEN BLIZZARD WARNINGS REMAIN IN EFFECT.
The national radar mosaic for the moment the first event began.
11 blizzard, 6 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2013Every state in 2013This day in weather historyWarnings in Maine, February 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 437705, 437985, 437986, 437987, 437988, 437989, 437673, 437674, 437675, 437676, 437677, 437678, 437679, 437680, 437681, 437683, 437684.